, Volume 30, Issue 3, pp 301-312

A variable dimension fixed point algorithm and the orientation of simplices

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


A variable dimension algorithm with integer labelling is proposed for solving systems ofn equations inn variables. The algorithm is an integer labelling version of the 2-ray algorithm proposed by the author. The orientation of lower dimensional simplices is studied and is shown to be preserved along a sequence of adjacent simplices.